Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some radical properties of $ s$-rings

Author: Michael Rich
Journal: Proc. Amer. Math. Soc. 30 (1971), 40-42
MSC: Primary 17.10
MathSciNet review: 0283034
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The class of s-rings includes as a proper subset the classes of associative, alternative, Lie, Jordan, and standard rings. It is shown that in any s-ring R the prime radical of R coincides with the Baer lower radical of R. Relationships between the prime radical and certain other radicals are also given.

References [Enhancements On Off] (What's this?)

  • [1] B. Brown and N. McCoy, Prime ideals in nonassociative rings, Trans. Amer. Math. Soc. 89 (1958), 245-255. MR 20 #3196. MR 0096713 (20:3196)
  • [2] N. Divinsky, Rings and radicals, Univ. of Toronto Press, Toronto, Canada, 1954. MR 0197489 (33:5654)
  • [3] R. D. Schafer, Standard algebras, Pacific J. Math. 29 (1969), 203-223. MR 39 #5647. MR 0244332 (39:5647)
  • [4] M. F. Smiley, Application of a radical of Brown and McCoy to non-associative rings, Amer. J. Math. 72 (1950), 93-100. MR 11, 311. MR 0032591 (11:311d)
  • [5] C. E. Tsai, The prime radical in a Jordan ring, Proc. Amer. Math. Soc. 19 (1968), 1171-1175. MR 0230776 (37:6336)
  • [6] P. J. Zwier, Prime ideals and the prime radical in a class of narings, Notices Amer. Math. Soc. 16 (1969), 660. Abstract #69T-A89.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10

Additional Information

Keywords: s-ring, prime ideal, nilpotent ideal, prime radical, Baer lower radical, Jacobson radical, semisimple
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society